# SDR AALA202505131932

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 66,775 hours, 28,286 cycles
- Engine: Cfmint CFM567B242
- Engine time: 71,005 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE HYDRAULIC PUMP FAILED, SHUTDOWN NUMBER 1 ENGINE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
